Concord University header logo
StudentsVeteransFaculty/StaffAlumniDirectorySearch
Sweidan, Mohyeedden
Mohyeedden Sweidan
Title: Assistant Professor of Mathematics
College: College of Science, Mathematics, and Health
Department: Department of Mathematics and Computer Science
Phone: 304-384-5217
Discipline: Mathematics
Room: Science 100C
Box: F-12

Mohyeedden Sweidan


Biography

Mohyeedden Sweidan is an assistant professor of mathematics at Department of Mathematics and Computer Science, Concord University. A former adjunct faculty of mathematics from Mount Pleasant, Michigan. He earned his doctorate in applied mathematics from Central Michigan University. His research focuses on developing and analyzing numerical methods for free boundary problems, and modeling and simulation of angiogenesis and tumor growth. His work has been published in journals such as Journal of Computational and Applied Mathematics, Journal of Mathematical Biology, and International Journal of Numerical Methods and Applications.

Memberships
Society of Industrial and Applied Mathematics (SIAM)
American Mathematical Society (AMS)

Education

B.S.C. in Mathematics, University of Jordan, 2004
M.S.C. in Mathematics, University of Jordan, 2006
Ph.D. in Applied Mathematics, Central Michigan University, 2020
 

Research

Research Interests

Mathematical and computational biology. Numerical methods for free boundary problems. Numerical methods for partial differential equations. Dynamical Systems. Numerical analysis.

Dissertation Title: Numerical methods for variable coefficient problems and applications in tumor growth.


Publications

• Sweidan, M., Chen, X., & Zheng, X. (2020). The Shortley–Weller scheme for variable coefficient two-point boundary value problems and its application to tumor growth problem with heterogeneous microenvironment. Journal of Computational and Applied Mathematics, 376, 112874. doi: 10.1016/j.cam.2020.112874

• Zheng, X., & Sweidan, M. (2019). Analysis of Ghost-Fluid Method with Cubic Extrapolation for Two-Point Boundary Value Problem. International Journal of Numerical Methods and Applications, 18(1), 19–58. doi: 10.17654/nm018010019

• Zheng, X., & Sweidan, M. (2018). A mathematical model of angiogenesis and tumor growth: analysis and application in anti-angiogenesis therapy. Journal of Mathematical Biology, 77(5), 1589–1622. doi: 10.1007/s00285-018-1264-4